# SDR IXXA201311250420

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 78,328 hours, 36,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 4706
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A2H CHECK FOUND R1 & L1 DOOR EMERGENCY LIGHTS INOPERATIVE.  R & R EMERGENCY LIGHT POWER SUPPLY M735 & M786 IAW 767 WDM 33-51-11.  OPERATIONS CHECKED NORMAL, ACFT WAS GNDED.
